Archive for Rational Mechanics and Analysis

, Volume 88, Issue 4, pp 347–357

Geometric characterization of hyperelastic uniformity

  • Marek Elżanowski
  • Marcelo Epstein


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Noll, W., “Materially Uniform Simple Bodies with Inhomogeneities”, Arch. Rational Mech. Anal., 27, 1–32, 1967.Google Scholar
  2. 2.
    Wang, C.-C., “On the Geometric Structure of Simple Bodies, a Mathematical Foundation for the Theory of Continuous Distributions of Dislocations”, Arch. Rational Mech. Anal., 27, 33–94, 1967.Google Scholar
  3. 3.
    Toupin, R. A., “Dislocated and Oriented Media”, reprinted from IUTAM-Symposium (1968) in Continuum Theory of Inhomogeneities in Simple Bodies, Springer-Verlag, New York Inc., 1968.Google Scholar
  4. 4.
    Poor, W. A., “Differential Geometric Structures”, McGraw-Hill Book Company, 1981.Google Scholar
  5. 5.
    Epstein, M. & Segev, R., “Differentiable Manifolds and the Principle of Virtual Work in Continuum Mechanics”, J. Math. Phys., 21 (5), 1243–1245, 1980.Google Scholar
  6. 6.
    Cohen, H. & Epstein, M., “Remarks on Uniformity in Hyperelastic Materials”, Int. J. Solids and Structures, 20 (3), 233–243, 1984.Google Scholar
  7. 7.
    Truesdell, C. & Noll, W., “The Nonlinear Field Theories of Mechanics”, Encyclopedia of Physics, Vol. III/3, Springer-Verlag, Berlin Heidelberg New York 1965.Google Scholar

Copyright information

© Springer-Verlag 1985

Authors and Affiliations

  • Marek Elżanowski
    • 1
  • Marcelo Epstein
    • 1
  1. 1.Department of Mechanical EngineeringThe University of CalgaryCalgary

Personalised recommendations